MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-80/I20-40
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx bifurcated stent graft and ovation ix iliac limb.This initial procedure is outside the indications of use due to the use of afx with a ovation.Approximately three (3) years post initial procedure, the patient presented with a type 3a endoleak.Reportedly, the patient is not in good health and the physician has elected not treat at this time.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the reported event of the type 3a endoleak (iliac).The event is most likely user related due to the off label concomitant use with products outside the ifu.Procedure related harms for this event could not be determined with the medical records and imaging available to review.The physician elected not to perform a reintervention.The final patient status reported was discharged under hospice care and transferred to a skilled nursing facility.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: h6: patient code: remove code 3190.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9872456
Report Number2031527-2020-00104
Device Sequence Number2878171
Product Code MIH
UDI-Device Identifier00818009012265
UDI-Public(01)00818009012265(17)200413
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2020
Device Model NumberBA28-80/I20-40
Device Lot Number1675834002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX, ILIAC LIMB, LOT#FS020917-12
Outcome Attributed to Adverse Event Other;
Patient Age79 YR